# SDR UPS96221490

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 6524646501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI. L/W I/B AILERON CENTER (WING SIDE) HINGE FITTING IS CORRODED.  REPLACED L/W I/B AILERON CENTER (WING SIDE) HINGE FITTING IAW MM 27-10-01.
